| Model Number |
BMK6F95MBER120 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a medical procedure in the internal carotid artery (ica) using a benchmark 6f 071 delivery catheter (benchmark).During the procedure, while advancing the benchmark into the patient, the physician fractured the hub of the benchmark.Therefore, the benchmark was removed.The procedure was completed using a non-penumbra catheter.There was no report of an adverse effect to the patient.